Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am I worrying for nothing?
Aug 25, 2001

I am now taking Kaletra, Videx, and Zerit, a couple of times I've noticed at night I'll wake up and my heart feels like it's beating fast, but it's not, when i feel my pulse on the side of my neck, i could feel a slight "pause" inbetween heartbeats. and my heart rate is alittle slower than usual, (i usually have a fast pulse) other than that I'm fine during the day, no shortness of breath, or pain... nothing, I'm an anxious person, I'm taking Buspar for anxiety. I just wanted to know if this could be from the medication, or stress, or hiv itself.

Response from Dr. Boyle

What you are experiencing is more than likely related to stress or anxiety, but you should discuss it with your doctor, have a thorough physical exam and laboratory evaluation and an electrocardiogram. Depending upon your prior medical history, a more thorough explanation and history of your current problem, and the results of the evaluation by your doctor, further testing may or may not be necessary. It is very unlikely that the problem is due to the antiretroviral regimen you are on.



Previous
bloating, gas versus liposystrophy
Next
help, does cleaning a razor with acohol work????????? l

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement